# SDR DALA2014112106202

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 79,768 hours, 34,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 382-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TOP OF FUSELAGE BETWEEN BS 382 - 399 BETWEEN STRINGERS 6 AND 7, APPROXIMATELY 18 INCHES BELOW LAP SEAM, RT SIDE.  REPAIRED IAW  ERA 530817-14, REV ORIGINAL.
